# SDR UPS01835926

- Difficulty date: May 1, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 69,596 hours, 25,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1020 L36 2 EA NUT PLATES WITH CORROSION ON FRAME UNDER NUT PLATES.  REMOVED CORROSION MAT OUT OF LIMITS IAW 53-2-0.  REMOVED FRAME CAP LT & RT GUSSET AND R & L SUPPORT ANGLES IAW DC8 SRM 51-1-21 MAT ID IS 7075-0 .090 PO 344427 FOR ANGLE REPAIR AND 7075-T6 .125 FOR FILLER.  FAB REPAIR ANGLE AND FILLER IAW UPS EO DWG DC8-53A-011.  HEAT TREAT REPAIR ANGLE, ALODINED AND PRIMED ANGLE AND FILLER IAW 51-1-8 INSTALLED IAW 51-1-20.
